Skip to Content

How to help with minimal methadone withdrawl symptoms?

Responses (1)

tamara4U 16 Dec 2010

Hi there! My name is Tamara, and I have gone from a 96mg methadone dose to the point that I'm now at 8mg. This has taken awhile, but only because I had heard so many horror stories. I took matters into my own hands over Tday, and have gone from 35mgs to 8mgs in three and a half weeks. Give or take. So far, the worst w.ds have been a couple of sleepless nites (cured with Unisom, no more than one tab for me) and joint pain. I drink at least one ounce of wheatgrass, organic, every day if I can, but a few times a week seems to work, too. You can find it at any Whole Foods, New Leaf, juice bar... Jamba Juice has it but not organic.
Also, I exercise, even if just walking, every day. I consciously relax and remember to thank my wonderful body for its durability and very being.
Let me know how it's going for you... I'm curious. I decided on a rapid taper and will be going from 8mg to 0 over the next week...

O! I just reread the question and it looks like you're asking how to help someone else who is having minimal w.d.s?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions